# SDR SWAA2016080154370

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 5,127 hours, 2,186 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 0A3307
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE OUT OF POSITION.  SECURED THE SLIDE IAW MM.
